# SDR HALA2021072200087

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N208HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8123
- Aircraft time: 6,763 hours, 1,476 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG2 FIRE LOOP A.  PERFORMED TSM26-12-00-810-825-A & TSM 26-12-00-810-914-A.  REPLACED ENG2 FIRE LOOP A PER AMM26-12-16-400-803-A AND INSTALLED PYLON FIRE DETECTOR IAW AMM 26-12-16-400-802-A.  SECURITY CHECKED GOOD.  RAMP ASSY.AMM26-12-00-710-001.SECURITY CK,OPS TEST OK. BIE FDU & BMC2 NO FAULTS,  OPS CHECKED GOOD. P/N OFF/ON:8891-48. S/N OFF:D0069794,P/N ON 8891-48 S/N ON:D0042882
